ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2014.4.10251

Correctness of Dirichlet problem for degenerating multi-dimensional hyperbolic-parabolic eguations

Aldashev S. A.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
Abstract:
Unique solbability to Dirichlet's problem in the cylindrical domain for degenerated multidimensional hyperbolic-parabolic equation is shown in the article.
Keywords: Hyperbolic-parabolic equation, Dirichlet's problem, cylindrical domain, spherical harmonic
Language: Russian Download the full text  
For citation: Aldashev S. A. Correctness of Dirichlet problem for degenerating multi-dimensional hyperbolic-parabolic eguations // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 3-8. DOI 10.23671/VNC.2014.4.10251
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт